# SDR ASAA2014071908592

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 1,725 hours, 548 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ004290
- Condition: Warning Light
- Part time: 21,649 hours, 10,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ILLUMINATED DURING ROLLOUT.  ACFT GROUNDED. MSU STATIC INVERTER INOP ON BITE. REPLACED STATIC INVERTER, IAW 24-34-21.  NO HELP. ACCOMPLISHED WIRE CHECK IAW FIM 24-34-TASK 801 & WDM 24-34-11 & 24-28-11.  TRIED NEW SPCU, NO HELP. ORIGINAL PART REINSTALLED. REPLACED STATIC INVERTER RCCB IAW MM 24-34-31.  NO HELP.  REPLACED STATIC INVERTER IAW MM 24-34-21-000-801. OPS NORMAL.
